# SDR ASAA2023052543552

- Difficulty date: May 25, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 65,018 hours, 27,217 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Part serial: 000596
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN IS CRACKED AT STA 137, 16 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED L/H STAB LOWER SKIN IAW B737-900 SRM 55-10-01-2R-11. THIS IS A CATEGORY B REPAIR WITH INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INTERVALS OF 9000 FLIGHT CYCLES.
